Avatar universal
headaches
every night for past year I have to get up with sever h/a, neckstiffness, eyes hurting.  I take decongestants, antihistamine, and acephetamenine before i go to sleep.  they are getting unbearable?  
Cancel
1 Answers
Page 1 of 1
1189703 tn?1267283994
Is it the light that hurts your eyes seeming to make your headache worse? And does noise hurt your ears, seeming to make your headache worse? Have you tried seeing a Chiropractor? I have seen where others who have had headaches with neck pain and had gone to a Chiropractor get relief from the neck pain and the headaches. Have you talked to your doctor about the headaches and neck pain? It really concerns me about all the medications you are taking. Did your doctor tell you to take decongestants, antihistamine, and acephetamenine? Or is it over the counter type of medications listed here?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Head & Traumatic Brain Injury Community Resources